# SDR USAA040957

- Difficulty date: November 2, 2004
- Submitted: December 27, 2004
- Operation: Air carrier
- Aircraft: N103US
- Make and model: Airbus A320-214
- Aircraft serial: 0861
- Engine: Cfmint CFM565B4P
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D53112571001
- Condition: Corroded
- Location: Fuselage
- Part time: 12,260 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - S1 - FLOOR WEB, 1.5 INCH X 2 INCHES X 0.50 INCH AREA, CORROSION; LEVEL 2; TASK NR JA-220-53500, MAIN CABIN FLOOR; Y1584, BET FR14  AND 16.  REMOVED AND REPLACED IAW SRM.
